# SDR AALA20020784

- Difficulty date: May 10, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP WORN AREA IN BOTTOM OF CABIN FLOORBEAM AT STATION 389 BL 0.  REMOVED DAMAGED AREA.  INSTALLED ANGLE DOUBLER FILLER AND WEAR STRIP, CLEANED AND TREATED AND PRIMED PER AARD 53-20-00-21.  (M)
